# SDR HEEA083434

- Difficulty date: January 9, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- Aircraft time: 13,658 hours
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: C2300DL4B
- Part serial: 1214
- Condition: Low
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPASS LOW ON FLUID. REPLACED.
